# SDR EISA97135

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND TORN WEB AT UPPER END OF VERTICAL STABILIZER LEADING EDGE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR PER SRM 51-30-02.  (M)
